MathSciNet Relay Station
MathSciNet bibliographic data
MR1255260 06C10
Damiani, E.; D'Antona, O.; Regonati, F. Whitney numbers of some geometric lattices. J. Combin. Theory Ser. A 65 (1994), no. 1, 11–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement